# SDR AWXA9700461

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHTS INOP AT RT WINDOW EXITS.  FOUND CANNON PLUG DISCONNECTED FROM BATTERY POWER SUPPLY UNIT.  CONNECTED CANNON PLUG, OPS CHECK GOOD.
